Description
A remedy trusted by generations, Aspirin is recommended for the relief of mild to moderate pain symptoms, fever and inflammation. Aspirin 300mg Effervescent Tablets dissolve completely to form a lemon flavoured solution. This solution is absorbed quickly into the bloodstream, and gets to work fast. Recommended for relief of: Headache Migraine Neuralgia Period Pain Dental Pain Sore Throat Aches and pains associated with colds and flu Fever Backache Rheumatic pain Muscular aches and pains.
Directions for use
Adults and adolescents over the age of 16 years:
Dissolve the tablets in half a glass of water.
Drink when the effervescence subsides.
Adults and Children over 16 Years:
2 tablets every 4 hours as required.
Do not exceed 13 tablets in 24 hours, unless on the advice of a doctor.
Do not take for more than 3 consecutive days.
Active Ingredients
Each dispersible tablet contains:
Aspirin 300mg
Warnings
Keep out of reach and sight of children.
Please read accompanying instructions carefully before using this product.
Only use this product as intended, in the event of misuse, seek medical advice.
Do not exceed the recommended dose. Please seek medical advice if you take too many tablets, even if you feel well.
Allergies
Do not use this product if you are allergic or have a hypersensitivity to any of the ingredients.
Do not take this product if you are allergic to aspirin or other NSAIDs.
Age restriction
This product is not suitable for children under 16 years.
Product specific warnings
Do not take with other aspirin or non-steroidal anti-inflammatory drugs (e.g. Ibuprofen).
If your symptoms worsen or do not improve after 3 days consult your doctor or pharmacist.
If you have recently undergone a surgical proceedure (including minor dental surgery) or are undergoing one in the next 7 days speak to your doctor before taking this medicine.
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.